# SDR DALA2016111008524

- Difficulty date: November 9, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 116,383 hours, 16,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND SEAT 6-9D EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE FUSE ON THE POWER SUPPLY. SYSTEM OPERATION IS NORMAL.
